# SDR SWIA2018062544808

- Difficulty date: June 23, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 36,535 hours, 30,768 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE FAILURE ON CLIMB OUT. FOLLOWED THE QRH FOR IN-FLIGHT ENGINE SHUT DOWN. NO VISIBLE DAMAGE TO THE EXTERNAL PORTION OF THE ENGINE. DECLARED AN EMERGENCY SHORTLY AFTER THE ENGINE FAILURE, RETURNED TO FIELD. NO ABNORMAL MESSAGES ON EICAS OTHER THAN L ENG OIL ASSOCIATED WITH LEFT ENGINE FAILURE. (FLT 5753) FO 06/25/2018 CLOSED REMOVED AND REPLACED LEFT ENGINE IAW AMM. OPS AND LEAK CHECK GOOD.
